# SDR AALA202309058800

- Difficulty date: July 13, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LOWER LATERAL FITTING WORN BETWEEN FR 23 AND FR 24 AT -Y1263. REPLACED FORK END PER EA 346411.
